On the existence of totally heterogeneous spaces
Fundamenta Mathematicae, Tome 41 (1955) no. 1, pp. 97-102
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
@article{10_4064_fm_41_1_97_102,
author = {J. B\"uchi},
title = {On the existence of totally heterogeneous spaces},
journal = {Fundamenta Mathematicae},
pages = {97--102},
year = {1955},
volume = {41},
number = {1},
doi = {10.4064/fm-41-1-97-102},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.4064/fm-41-1-97-102/}
}
J. Büchi. On the existence of totally heterogeneous spaces. Fundamenta Mathematicae, Tome 41 (1955) no. 1, pp. 97-102. doi: 10.4064/fm-41-1-97-102
Cité par Sources :